Publications

Author

Title

Year sorteringsordning

Fulltext

Johansson, Robert
Öhman, Lars-Daniel

Introduktion till högre studier i matematik

2012

-

Johansson, Anders
Johansson, Robert
Markström, Klas

Factors of r-partite graphs and bounds for the strong chromatic number
Ars combinatoria, 95: 277-287

2010

-

Häggkvist, Roland
Johansson, Robert

A note on edge-decompositions of planar graphs
Discrete Mathematics, 283(1-3): 263-266

2004

-

Johansson, Robert

On the bipartite case of El Zahár's conjecture
Discrete Mathematics, 219(1-3): 123-134

2000

-

Johansson, Robert

Triangle factors in a balanced blown-up triangle
Discrete Mathematics, 211(1-3): 249-254

2000

-

Johansson, Robert

An El-Zahár type condition ensuring path-factors
Journal of Graph Theory, 28(1): 39-42

1998

-


Page Editor: Anna Ivarsson

Print page